# SDR HEEA955861

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4021541671
- Condition: Defective
- Location: Cockpit Horiz
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ GYRO INTERMITTENTLY TAKES 9 MINUTES TO ERECT.
